“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7990
School of Mathematics
  Title:   On Löb algebras
  Author(s):  M. Alizadeh (Joint with M. Ardeshir)
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  52
  Year:  2006
  Pages:   95-105
  Supported by:  IPM
We study the variety of Löb algebras, the algebraic structures associated with formal propositional calculus. Among other things, we prove a completeness theorem for formal propositional logic with respect to the variety of Löb algebras. We show that the variety of Löb algebras has the weak amalgamation property. Some interesting subclasses of the variety of Löb algebras, e. g. linear, faithful and strongly linear Löb algebras are introduced.

Download TeX format
back to top
scroll left or right